Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a female consumer via internet (local reference # CA12-005831) concerning her 14 year old daughter who in October 2010 was vaccinated with the first dose of GARDASIL (dose, route, lot number not reported), in January 2011 with the second of GARDASIL (dose, route, lot number not reported) and on 03-APR-2011 with the third dose of GARDASIL (dose, route, lot number not reported). In October 2010, right after first shot, the patient experienced back pain. In January 2011, after the patient got the second dose of GARDASIL, the back pain persisted and her knees began to hurt as well. In April 2011, immediately after the third shot of GARDASIL, her knees and back hurt so much that she would cry. In approximately June 2011, in summer the patient''s pain moved to her hips as well and walking was becoming painful. The physician diagnosed over use. In September 2011, yet the pain never went away, she was in pain every hour of every day. The anti-inflammatories did not really help, but the extra strength of ADVIL took the edge off a bit. At the beginning of October 2011, the patient''s both wrist ached and her back, knee, neck and hip pain were still very much present. One night, the patient experienced lump and the next day, went back to the doctor and he determined that it was swollen lymph node and he send her for X-rays on her wrist and an ultrasound on her swollen lymph node. The Xrays showed nothing and the ultrasound showed a swollen lymph. By November 2011, the patient''s pain was pretty much everywhere - her knees, hips, wrists, elbows, shoulders, neck and back and she cried many times from the pain and the only relief she got was when she lied on the ground with ice packs everywhere. It was reported that at the beginning of November she stopped doing her activities as they were just too painful. The patient was never pain free. Mid November the mother went back to the doctor and at this time she told him that she want a juvenile arthritis test and the doctor also send more x-rays of her back, knees and hips. The blood tests came negative for juvenile arthritis (JA), but the patient''s iron was very low and the X-rays showed nothing. On 14-DEC-2011, MRI and more blood work were performed (results not provided), the patient was also testing for cancer, lupus, rheumatoid arthritis. After each season she was in more agony. It was reported that the mother back pain to the doctors and she explained that the patient was taking ADVIL, followed 2 hours later by TYLENOL and that brought her pain from 9/10 to a 5/10. She was never pain free. In approximately January 2012, the patient had trouble sleeping as the pain waked her up and without sleep body did not heal, which meaned more pain and discomfort. On 21-JAN-2012, the patient''s pain was severe. She had not slept much. On 27-JAN-2012, the patient could not walk down the hall and walk on her tip toes, she had fibromyalgia and she was stressful. On 06-FEB-2012, results of previous tests were that there was no cancer, lupus or RA. The physician ordered more blood work, for vitamin D deficiency and celiac disease. She also was certain that she did not have fibromyalgia and did not occur with that sick kid said. The patient''s quality of life had been greatly affected. On Sunday 12-FEB-2012, the mother called the physician and he actually asked her what was changed in the past year and what vaccines she had she told him the only change was the GARDASIL and he informed her that these vaccines were full of heavy metals. And the patient had a heavy metal allergy. The patient had a live blood culture done that showed her white blood cells going crazy, being under stress, it also showed all the toxins, lots of metals, her liver was under stress, her blood cells trying to rid themselves of the toxins. It also showed kidneys, immune system was attacking itself due to heavy metal allergy, which explained why her lymph node was swollen. The patient started down the detox road. She was boosting her immune system with high doses of OMEGA 3, lots of vitamin D, glucosamine and natural products. At the time of the report the patient''s outcome was unknown. Upon internal review, stopped doing her activities as they were too painful, could not walk down the hall and walk on her tip toes, her quality of life had been greatly affected, heavy metal allergy, white blood cells going crazy and immune system was attacking itself were considered to be disabling. No further information is available.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166